Research Repository

Networked Fault Detection for Markov Jump Nonlinear Systems

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0003-2668-7616, Karimi, HR and Su, H (2018) Networked Fault Detection for Markov Jump Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 26 (6). 3368 - 3378. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: network data dropouts; fault detection; FD; Takagi–Sugeno fuzzy Markov jump systems; T–S fuzzy Markov jump systems; Lyapunov function; Finsler’s Lemma; linear matrix inequalities
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Dec 2018 00:19
Last Modified: 12 Feb 2019 22:22
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar